# SDR ASMF201107004

- Difficulty date: June 27, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737705
- Aircraft serial: 29363
- Aircraft time: 23,369 hours, 12,334 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX DETECTED ONE DENT IN THE RT HORIZ STABILIZER L/E AT STATION 233.30 OF 5.50 X 2.00 INCHES WITH 0.208 INCH DEPTH.  INSPECTION PERSONNEL CONFIRMED THAT THE DENT WAS WITHIN LIMITS IAW SRM 55-10-01 ALLOWABLE DAMAGE 1 PAGE 106, SO IT WAS TEMPORARY FILLED AND SEALED WITH FOIL TAPE; REQUIRING REPETITIVE INSPECTIONS EVERY 400 FLIGHT HOURS, UNTIL FINAL REPAIR AT 5000 FLIGHT HOURS.
